# SDR AALA20170822002

- Difficulty date: August 21, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 10,756 hours, 5,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY 12WL FAILED CIDS TEST. REPLACED THE BATTERY IAW AMM 33-51-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
